# SDR DALA2016112209157

- Difficulty date: March 3, 2015
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 57,253 hours, 26,011 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 55-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION STR 43L BETWEEN FRAMES 56 & 57.  REMOVED 37.5" OF THE STRINGER.  FABRICATED REPLACEMENT STRINGER AND COUPLINGS.  INSTALLED STRINGER AND COUPLING IAW SRM.
